# SDR DALA2018110606480

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 49,163 hours, 39,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Mechanic Error
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON SVC CHK FND AFT CABIN EXIT SIGN INOP AND CATWALK OVERHEAD LIGHT ABOVE SLIDE PACK INOP. FND WRONG BULBS INSTALLED IN EXIT SIGN. RELAMPED WITH CORRECT BULBS. NOW OPS CHK NORMALLY. LIGHT ABOVE CATWALK SLIDE PACK FOUND DISCONNECTED. CONNECTED SAME. NOW OPS CHKS OK. (LP# 4254375)
